I won my disability case!!!!!! With backpay!!!! The vocational advocate was in tears and the judge was so kind. It was a wonderful experience! =]
I have been diagnosed with endometriosis, told I had cancer, and have a lot of MS type symptoms on a daily basis. I don't see any doctors for two reasons: I have no health care or money to, I don't believe in conventional medical care. UPDATE: I had to get a primary care doctor due to breathing difficulty and have continued to see her and hope to be working toward a diagnosis of MS or not in the near future. My breathing difficulty vanished entirely except for when my body temp rises or I laugh.
I am unable to work and for that reason seek government assistance. When I tried to get legal representation for my coming disability hearing I was denied because I have no doctor and take no medication. I use homeopathy, herbal medicine, and exclusively natural treatments of body and mind and while I have no interest in being drugged must pursue a doctor anyway in order to lift the financial burden from my boyfriend's shoulders. UPDATE: I take 5MG oxycodone for severe pain. Not regular, but just as I need it. It works well and quiets the pain nicely. They make me sleepy, which I'm fine with as my sleeping pattern is non-existent, but no other side effects.
I believe that the whole point of being at a fixed point in time and space is to remember that we are each an individual expression of god and to then return to that unity consciousness. I'm waiting for the human race to evolve.
I acknowledge and accept that I am the creator of my reality. That means that I realize all my experiences are neither good nor bad, but lessons from which I am meant to learn about myself. For me, personally, the last few years have been me watching my dreams come true in a way I never really thought possible. All of my weird thoughts and experiences have been reflected back to me and it's no longer possible to deny that I am insane. It's a good thing though. The hard thing is being that insane person; being myself. I've been playing parts all my life and I feel really strange about that. On the one hand I know that whatever I am here I am pretending, cuz really I'm god exploring a facet of myself. On the other hand I feel like an imposter in every setting and anxiety kicks in. It's been hard for me to embrace this weak self and I'm getting over a lot of shame. UPDATE: I still struggle with this esp with worrying about appearances when dealing with doctors and parents. Prolly does not help that I have a rainbow mohawk, but I do what makes me happy. I feel bad to think I'm trying to bring myself down to speak to others, but that's what it feels like cuz I've got so much spiritual awareness. I'm just lacking a connection at this point.
All in all I'm very happy and looking forward to getting better now that I've decided that I'm not going to die. =]
"All ECT (electric shock) does is produce brain damage. ...If you want brain damage, it's your prerogative... there's no more effective way than ECT. It's more effective than a car wreck, or getting hit with a blunt instrument."
- Dr. John Friedberg, Neurologist
"Drugs do... quiet them down. So does a lead pipe to the head".
-Dr. Jerome Avron Associate Professor of Social Medicine at Harvard University
Drugs I've taken to treat symptoms related to diagnosis of PTSD, severe depression, manic-depression, borderline personality disorder, anxiety
The last and nearly lethal combination of wellbutrin, zyprexa, lithium, neurontin made me into a robot, unable to feel, create, or act. (only re-acting to stimulus in my environment) They robbed me of my life and the memories from that time that were not so horrible; I recall images like frozen nightmares, but no happy moment. Neither do I have any idea how I alienated my very best friends. Nor how I made it back into my mother's good graces. My mind got a little clearer after I stopped taking welbutrin and there I was "functioning" in the world and overwhelmed by it.
I felt as if I was far removed from the world and acted far differently than I thought. Though i could see that this was not me I could not deviate from the behaviors.
Drugged, on lithium, zyprexa, and neurontin, I was content to remain in a relationship once it became very abusive. It became harder to see a way out of it since the lithium had made me fat and boring.
When the relationship became abusive I stopped all but lithium.
When I stopped taking lithium I began to have a problem with being isolated and abused and I began to fight back.
Part of myself, and esp my creativity was damaged by that time and I've never regained my ability to retain new information at a normal rate.
I read your post. Please stay safe and if these feelings you are experiencing are overwhelming you speak to someone you know and trust who can help you. This might help if needed:
Thanks, diemyn! I can't NOT warn others! What kind of mother, Christian or just human being without telling people about our experience to prevent them from making the same mistake! Thanks for the kudos! ;D
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.